# SDR 01FDEA00302

- Difficulty date: April 25, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 10,406 hours, 4,938 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPR NOSE GEAR DID NOT SHOW DOWN ON SYS 1 & 2, SYS 3 IND GEAR DOWN.  AFT GO AROUND GEAR RECYCLED AND ALL ID WERE GREEN.
